# SDR SIMA200130001

- Difficulty date: October 27, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N536AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 536
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013000
- Part serial: 0487
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3756 - CREW REPORTED AN EMERGENCY BATTERY NOT HOLDING A CHARGE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AT 91WL IAW ATR MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
